Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Rashes in the groin area, under the breast and armpit. Normal biopsy report. Have psoriasis and using betamethazone. No STD. Other reasons?

I am 70 year old male, and have had a rash in the groin area, under the breast and in the armpit and down the arm about 6 inches, it is sometimes bright red, and gets lighter at times, but will not go away, I have had it for 10 years and two dermitologists have done two different biopsys and they come back as nothing wrong. nothing helps. I have psoriasis , and use betamethazone, on my legs but it does not help this other rash problem. STD s have been ruled out, who do I see about the problem.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. I read your question with interest. To be very specific, you need to visit a dermatologist. However seeing as you are disgruntled with your 2 prior experiences, make sure you review with the previous biopsy report. If as you say you have psoriasis, it may be part of the same feature as in 'flexural psoriasis'. This is termed 'intertrigo' in your case & it is very possible there is some superadded candidal infection given your age. Hence perhaps 2 tablets of fluconazole 200mg taken at a one week interval (total 2) may do you a world of good. I am not a big fan of betamethasone by itself in long-standing psoriasis & it may cause super-added infection i suspect in your case. Cheers & GodSpeed!
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor